A Simple Extension of the Dasgupta-Maskin Existence Theorem, with an Application
Mario Gilli
Bulletin of Economic Research, 1997, vol. 49, issue 4, 275-83
Abstract:
This paper generalizes the classical existence results for games with discontinuous payoffs, developed by Dasgupta and Maskin in 1986. This new existence result is then applied to a simple duopoly model with quantity precommitment and Bertrand competition. Copyright 1997 by Blackwell Publishing Ltd and the Board of Trustees of the Bulletin of Economic Research
Date: 1997
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:49:y:1997:i:4:p:275-83
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378
Access Statistics for this article
More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().